Advertisement

International Journal of Theoretical Physics

, Volume 46, Issue 1, pp 143–148 | Cite as

On the Evaluation of the Evolution Operator Z Reg(R 2,R 1) in the Diakonov–Petrov Approach to the Wilson Loop

  • M. Faber
  • A. N. Ivanov
  • N. I. Troitskaya
Article
  • 35 Downloads

Abstract

We evaluate the evolution operator Z Reg(R 2,R 1) introduced by Diakonov and Petrov for the definition of the Wilson loop in terms of a path integral over gauge degrees of freedom. We use the procedure suggested by Diakonov and Petrov (Physics Letters B 224 (1989) 131) and show that the evolution operator vanishes.

Keywords

path integral Wilson loop gauge theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Dyakonov, D. I. and Petrov, V. Yu. (1989). Physics Letters B 224, 131.CrossRefADSGoogle Scholar
  2. Faber, M., Ivanov, A. N., Troitskaya, N. I., and Zach, M. (2000). Physical Review D 62, 025019.CrossRefADSMathSciNetGoogle Scholar

Copyright information

© Springer Science + Business Media, Inc. 2006

Authors and Affiliations

  1. 1.Atominstitut der Österreichischen UniversitätenTechnische Universität WienWienÖsterreich
  2. 2.Department of Nuclear PhysicsState Technical UniversitySt. PetersburgRussian Federation

Personalised recommendations